Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 979171, 6 pages
Research Article

On Some Numbers Related to Extremal Combinatorial Sum Problems

Dipartimento di Matematica e Informatica, Università della Calabria, Via Pietro Bucci, 87036 Arcavacata di Rende, Italy

Received 30 October 2013; Accepted 7 January 2014; Published 3 March 2014

Academic Editor: Franck Petit

Copyright © 2014 D. Petrassi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Petrassi, “On Some Numbers Related to Extremal Combinatorial Sum Problems,” Journal of Discrete Mathematics, vol. 2014, Article ID 979171, 6 pages, 2014. doi:10.1155/2014/979171